Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have mirena coil. White and gray tissue in urine, stomach pain, no period. What is going on?

ive had the mirena in since last year june, but idk if this is even associated with it, but today i jad a ball of white and gray tissue in my urine when i went, and now im having really sharp pain in my stomach , and i dont have regular periods, havent since last july, but 2 weeks ago i bled for a week straight, and i usually only spot for 2 days every 6 to 8 weeks.what is going on?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

Irregular bleeding may be due to mirena coil which is known to cause it.Urine problem may not be related to it.

In my opinion, you should get a complete urine examination and culture/ sensitivity and ultrasound lower abdomen including kidneys and urinary bladder done to find out the exact cause of your problem.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor